Citation: Diesirae. "Detrimental: An Experience with L-Theanine, DMEA, DHEA, L-Tryptophan, 5-HTP, Glucosamine, Yerba Mate & Yohimbe (exp69282)". Erowid.org. Jun 28, 2008. erowid.org/exp/69282
Of late I have been researching different ways to introduce different amino acids into my system, the intention being to fix certain physical issues I have. I will begin by saying that through the experience that here follows, I now understand that I know nothing about neurology, and am forfeiting my delusional doctorate. To be wholly honest, I don't quite follow the consequences undergone.
I woke at 8:30 this morning to my girlfriend pouncing atop my sleeping frame. My day began brilliantly. She left, and I decided to amalgamate my new concoction. I ground up roughly 6 pills of Glucosamine into a crude powder. I did the same to a number of different aggregates. My cognition is a little, let's say, removed at present, so I can't precisely recount the amount of each substance I mixed therein. However, I will say that the previous night I purchased the bottles of each substance. Of the L-Theanine, I have 6 pills left. There were 30 originally. The mixture was comprised of mGlucosamine, L-Theanine, DMEA, DHEA, L-Tryptophan, and 5-HTP. It was extremely fowl, especially in only a cup of water. I chased this with a cup of Yerba Mate (3g a packet). I believe had I stopped here I would have gone through the day unmolested, however I had been reading up on Yohimbe, and figured I had nothing to lose. I had uncovered 7 capsules of Yohimbe, blended with Yerba Mate leaves, in a drawer. One capsule contained 169mg of this blend. I downed all seven. My chemistry session ended here at around 9:10.
The drive to school was normal. I cannot recall any singular alteration of mood until arrival. I was in class, seated, at 9:30. By 10:00 A.M. I started feeling very blissful. I decided that I liked my mixture. I enjoyed Economics thoroughly for the first time.
10:30 A.M. - I realize I am horribly wrong. I recognize a light quiver in my hand movements across my paper, steadily transforming into a severe tremor. The shape of my hand clenching a pencil produces a profound seizure in y arm, and upon pressing it to the page I seemed to mimic a polygraph. The shaking grew exponentially worse as time elapsed, being another five minutes I found I could not calm my upper body. I tried focusing it into my fingers, rapidly tapping the table with my left hand. I grew restless. Eventually my entire body was shaking uncontrollably. As this progressed, I started to notice a lightheadedness and a flutter in my chest. I would not venture to call this a high. I would very nearly describe it as a poisoning. It is now 10:40 A.M., and I can do no more in regards to thought than fear for my health. I don't even remember conversation from here on out. I am, however, aware that several of my peers no longer find me a suitable association. I'm sure this means my endeavors to socialize were very strange.
11 A.M., I check my pulse. The speed scares me all the more. My heart is racing. I feel as though I could walk through the wall. Class ends, and I leave with a fixed, frightened stare. The nausea begins. I cannot even attribute this feeling to any other experience. The need to vomit is overwhelming, but even after hovering over the toilet for roughly half an hour I can't bring myself to it. The burning in my throat is painful. My school usually has the radio playing through a speaker in the ceiling of the bathroom. I've heard the song a thousand times ere, and I am very certain that the distinguished hum accompanying the beat is not a part of it.
I have to piss. The desire to, the need to, has never been so great in all of my life. I quickly discover I can't. My urinary tract seems to be constricted. It's painful to even try to force it. It takes me another 10 minutes to piss.
I decide it's time to head home. My principal is very flexible, so she let's me leave as soon as I tell her what I'm feeling and what I've taken. Driving pisses me off. [Erowid Note:
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
Movement makes every effect worse. The lightheadedness, the flutter. I'm starting to have difficulty breathing. When I arrive, I can barely walk.
I start to puke. The violence with which, the pain, is ineffable. The shaking in my arms and legs has stopped. Now only my head is seizing. I choke out my stomach for a good two minutes. I've broken into a sweat. My face is scorching. I must have looked very strange to a passerby, aside from the heaving. I rush upstairs to the bathroom to wash my face off. At this point, my symptoms seem to have been assuaged. The overbearing lightheadedness is still present, as is my skipping heartbeat. I notice a droop to my eyes. The skin seems to be heavy. I turn on the light in my bathroom. My face is dotted with welts. I look as though I'm having an allergic reaction. My entire face, forehead to neck, is covered in bright red dots. My eyelids even. I call my doctor, he says to haul ass over there. I come to the conclusion this sounds like a good idea.
As it were, the blood vessels in my face burst due to the amount of force with which I puked. It's going to take a week to replenish. I am still incapable of much coherence verbally. My head is throbbing. I feel as though something has corroded inside my skull, and still is. Eating away.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.